MathSciNet Relay Station
MathSciNet bibliographic data
MR206077 (34 #5902) 20.10
Baumslag, Gilbert Some theorems on the free groups of certain product varieties. J. Combinatorial Theory 2 1967 77–99.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement